On the existence of the functional measure for 2D Yang-Mills theory

Tom 39 / 1997

Robert Budzyński Banach Center Publications 39 (1997), 225-229 DOI: 10.4064/-39-1-225-229

Streszczenie

We prove the existence of the path-integral measure of two-dimensional Yang-Mills theory, as a probabilistic Radon measure on the "generalized orbit space" of gauge connections modulo gauge transformations, suitably completed following the approach of Ashtekar and Lewandowski.

Autorzy

  • Robert Budzyński

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek